Geometric invariant theory for general algebraic groups
Compositio Mathematica, Volume 55 (1985) no. 1, p. 63-87
@article{CM_1985__55_1_63_0,
     author = {Fauntleroy, Amassa},
     title = {Geometric invariant theory for general algebraic groups},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {1},
     year = {1985},
     pages = {63-87},
     zbl = {0577.14037},
     mrnumber = {791647},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_1_63_0}
}
Fauntleroy, Amassa. Geometric invariant theory for general algebraic groups. Compositio Mathematica, Volume 55 (1985) no. 1, pp. 63-87. http://www.numdam.org/item/CM_1985__55_1_63_0/

[1] A. Borel: Linear Algebraic Groups, Benjamin, New York (1969). | MR 251042 | Zbl 0186.33201

[2] J. Dieudonne and A. Grothendieck: Elements de géometric algébrique, Inst. Hautes Etudes Sci. Publ. Math., No. 11.

[3] A. Fauntleroy: Algebraic and Algebro-Geometric Interpretations of Weitzenboch's Theorem, J. Algebra 62 (1980) 21-38. | Zbl 0457.14008

[4] A. Fauntleroy: Categorical Quotients of Certain Algebraic Group Actions, Illinois J. Math. 27 (1983) 115-124. | MR 684546 | Zbl 0536.14032

[5] A. Fauntleroy and A. Magid: Proper Ga-Actions, Duke J. Math. 43 (1976) 723-729. | MR 417196 | Zbl 0351.14026

[6] A. Fauntleroy: Quasi-affine surfaces with Ga-section, Proc. A.M.S. 68 (1978) 265-270. | MR 472839 | Zbl 0399.14031

[7] R. Hartshorne: Introduction to Algebraic Geometry, Springer-Verlag (New York) 1976. | MR 463157

[8] D. Knutson: Algebraic spaces, Springer Lecture Notes in Math. No. 203 (1971). | MR 302647 | Zbl 0221.14001

[9] A. Magid: Finite generation of class groups of rings of invariants, Proc. A.M.S. 60 (1976) 47-48. | MR 427306 | Zbl 0344.13004

[10] D. Mumford: Geometric Invariant Theory, Springer-Verlag, Berlin (1982). | MR 719371 | Zbl 0504.14008

[11] P. Newstead: Introduction to Moduli Problems and Orbit Spaces, Tata, New Delhi (1978). | MR 546290

[12] M. Rosenlicht: A Remark on Quotient Spaces, Ana. da Acad. Brasiliera de Ciencias 35 (1963) 25-28. | MR 171782 | Zbl 0123.13804

[13] M. Rosenlicht: Nilpotent linear algebraic groups, Sem. Alg. Geom. Topol. 1962/1963, vol. 1, Ist. Naz. Alta. Mat., Ediz. Cremonese, Rome (1965), pp. 133-152. | MR 188301

[14] M. Rosenlicht: On, quotient varieties and affine embeddings of certain homogeneous spaces, T.A.M.S. 101 (1961) 211-221. | MR 130878 | Zbl 0111.17902

[15] P. Samuel: Lectures on unique factorization domains, Tata Inst., Bombay (1964). | MR 214579 | Zbl 0184.06601

[16] C.S. Seshadri: Quotient spaces modulo reductive algebraic groups, Annals of Math. 95 (1972) 511-556. | MR 309940 | Zbl 0241.14024

[17] C.S. Seshadri: Theory of moduli, Proc. Symp. in Pure Math. 29 Alg. Ceom. A.M.S.263 (1975) 263-304. | MR 396565 | Zbl 0321.14005

[18] F. Catanese: Moduli and global period period mapping of surfaces with K2 = pg = 1: A counterexample to the Global Torelli problems, Comp. Math. 41 (1980) 401-414. | Numdam | MR 589089 | Zbl 0444.14008

[19] S. Mori: Projective manifolds with ample tangent bundle, Annals Math. (1980) 593-606. | MR 554387 | Zbl 0423.14006

[20] S. Mori: On a generalization of complete intersections, J. Math. Kyoto Univ. 15 (1975) 619-646. | MR 393054 | Zbl 0332.14019